# SDR MWEA030370

- Difficulty date: September 11, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 41,776 hours, 43,113 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator Valve
- Part number: 811131
- Part serial: 8723
- Condition: Inoperative
- Location: Engine Oil Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NOTICED ENGINE OIL PRESSURE INCREASED FROM 47 PSI TO 60 PSI.   REMOVED AND REPLACED PRESSURE REGULATOR VALVE.
